# SDR AWXA0000809

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,933 hours, 32,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, HFEC REVEALED .5 IN CRACK AT FS 178 BULKHEAD LBL 5 AND .75 IN CRACK AT RBL .5.  REMOVED DAMAGED SECTION IAW 737 SRM 53-10-08 FIG 203, FAB''''D AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-08 FIG 203.
